Jump to content
CrazyBoards.org

Akathisia getting worse despite dose reduction now


Recommended Posts

Aripiprazole 10 mg, for the past 4 months.

Now trying Propranolol, and B6. Helps a bit, but not perfect yet.

The Ari does the right things, I just wish it didn't do other things as well!

I have a 3 hour Recovery College course tomorrow afternoon, wondering if I should take the extra dose of Prop and forget the lack of sleep that might ensue [and seeing my psych on Tuesday morning, aha!]

Edited by ~nestling~
Link to comment
Share on other sites

  • 2 weeks later...
7 hours ago, ~nestling~ said:

So I've had the dose of the Ari cut in half, and the Ak. is worse if anything. I'm still taking Prop. Help! What can I do? 

Give it a couple weeks. The long half life means it takes forever for the level to come down in the blood.

Oops, sorry. Didn't realize there were so many responses.

Link to comment
Share on other sites

12 hours ago, jt07 said:

Give it a couple weeks. The long half life means it takes forever for the level to come down in the blood.

Oops, sorry. Didn't realize there were so many responses.

The other responses were for my original post, I didn't want to be needy and start a new thread!

Thanks. It's been a week now, so another week? That's reassuring it takes so long. Do you reckon I should take the Propranolol for another week then?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...